# SDR SWIA2025092300022

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10099
- Aircraft time: 43,663 hours, 32,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ERRONEOUS TEMPERATURE READINGS ON ESC PAGE ON AIR DUCT FROM PACKS , UNABLE TO MAKE TEMPERATURE ADJUSTMENTS, STRANGE ALMOST BURNING SMELL THROUGHOUT FLIGHT DECK AND PASSENGER CABIN.  MEL 21-61-1CCAT: C DUE: 2OCT25.  ERRONEOUS TEMPERATURE READINGS ON ESC PAGE ON AIR DUCT FROM PACKS , UNABLE TO MAKE TEMPERATURE ADJUSTMENTS, STRANGE ALMOST BURNING SMELL THROUGHOUT FLIGHT DECK AND PASSENGER CABIN   (FLIGHT 4294)  DEFERRED BOTH PACK TEMP AUTO MODE PER MEL 21-61-1C. CW MX ACTION. VERIFIED BOTH MANUAL MODES WORK AND DUCT TEMP SENSORS OPERATE PROPERLY. NO ABNORMAL SMELLS NOTED WHILE RUNNING PACKS. PLACARDS INSTALLED
